Title: The approximation property for some 5-dimensional henselian rings
Authors: Becker, J ×
Denef, Jan
Lipshitz, L #
Issue Date: 1983
Publisher: Amer mathematical soc
Series Title: Transactions of the american mathematical society vol:276 issue:1 pages:301-309
ISSN: 0002-9947
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science